# SDR DXTA2013010705233

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 2,755 hours, 1,940 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE "RED" LEFT GEAR LIGHT WAS ON.  LEVELED OFF AND RECYCLED THE GEAR.  RECEIVED THREE GREEN AND PIN, RETRACTED AGAIN AND HAD SAME INDICATION.  RETURNED TO AIRPORT.  LOWERED GEAR AGAIN AND HAD NORMAL INDICATIONS.   PLACED ACFT ON JACKS AND PERFORMED NUMEROUS GEAR SWINGS.  CLEANED LT AND RT GEAR DOOR AND SIDE STAY SWITCHES.  OPS CHECKED GOOD IAW MM 32-30-00.
